MathSciNet Relay Station
MathSciNet bibliographic data
MR1158733 (93c:41045) 41A50 (46E30 47B38)
Šimša, Jaromír The best $L\sp 2$-approximation by finite sums of functions with separable variables. Aequationes Math. 43 (1992), no. 2-3, 248–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement